If you need an accessible version of this item please contact JSTOR User Support

An Improved Trap for Bats

Merlin D. Tuttle
Journal of Mammalogy
Vol. 55, No. 2 (May, 1974), pp. 475-477
DOI: 10.2307/1379025
Stable URL: http://www.jstor.org/stable/1379025
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
An Improved Trap for Bats
Preview not available

Page Thumbnails

  • Thumbnail: Page 
475
    475
  • Thumbnail: Page 
476
    476
  • Thumbnail: Page 
477
    477